Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

How can i take the treatment for acne breakouts on face ?

I am 28 years old and recently consulted a dermat for acne marks on my face. It was a laser clinic so she suggested an anti acne laser and a rejuv treatment. Post the 3rd sitting, I suddenly had breakouts all over my cheeks . My dermat linked those breakouts to possible hormonal disturbances and has suggested i have azee 500mg for 4 days. My pimples are still bursting out like never before. Please advise
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
there is chance to breakout the acne after some rejuvenation treatment
u need not to worry as it is curable
it take some time
u need to continue the medicine
dr has prescribe the right medicine
dont touch ,scratch or popped it .
Answered: Fri, 8 Jul 2011
I find this answer helpful
  User's Response
for acne both hormonal and infection of skin is reponsible. Treatment lies on detecting the cause, if there is irregular cycle then herbs like dashmool are used otherwise blood purifying herbs as neem giloya turmeric etc are used. Maintain your immunity with balanced diet.
Answered: Fri, 8 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor